# SDR REXA2019081431197

- Difficulty date: July 31, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 24RH IN BS 280 TO 333 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT.  STRINGER 24RH IN FS= 280 TO FS= 333 WAS REMOVED AND  NEW STRINGER 24RH IN FS= 280 TO FS= 333 WAS INSTALLED PER CRJ 900 SRM 51-42-06-001-001-A01.
